# SDR SIMA20191011002

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 35,177 hours, 31,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX EMERGENCY GROUND ILLUMINATION LIGHT INOPERATIVE.  INSPECTED AND CORRECTLY REASSEMBLED PAX EMERGENCY GROUND ILLUMINATION LIGHT ASSY IAW EMB 145 AMM 33-50-10, OPC GOOD.
